Alert archive / Nebraska / Special Weather Statements in 2013
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Jul 20, 2013, 7:21 PM MDT for Box Butte County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 7:21 PM MDT (01:21 UTC)
- Expired
- Jul 20, 2013, 7:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Cheyenne, WY
County Box Butte County, NE
The radar
The Rapid City radar (KUDX), 182 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1119 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1735 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
791 WWUS85 KCYS 210121 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 721 PM MDT SAT JUL 20 2013 NEZ002-003-210145- BOX BUTTE NE-DAWES NE- 721 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHERN BOX BUTTE COUNTIES UNTIL 745 PM MDT... AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF BOX BUTTE CAMPGROUND...OR 28 MILES SOUTHWEST OF CHADRON...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOX BUTTE CAMPGROUND... BOX BUTTE DAM... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4261 10277 4231 10278 4237 10340 4257 10339 TIME...MOT...LOC 0122Z 271DEG 34KT 4248 10323 $$ MAZUR
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jul 20, 5:27 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 20, 5:27 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 527 PM MDT SAT JUL 20 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 328 PM MDT SAT JUL 20 2013 FAIRLY WIDESPREAD STRONG THUNDERSTORMS WERE CURRENTLY OVER SOUTHEAST WYOMING...ROUGHLY SOUTH OF A KLAR TO KTOR LINE. THE STORMS HAVE BEEN PRODUCING HEAVY RAIN...STRONG WIND GUSTS AND HAIL. STORMS FIRED INITIALLY OVER THE MOUNTAINS AND THEN MORE RECENTLY ON VARIOUS BOUNDARIES IN THAT AREA. THE ACTIVITY WILL MOVE TO THE EAST AND SOUTHEAST THROUGH EARLY TONIGHT...WITH SEVERE WEATHER QUITE POSSIBLE OVER THE EAST PART OF THE CWA. THE ACTIVITY WILL TAPER OFF AND END FROM WEST TO EAST TONIGHT... WITH SOME LINGERING SHOWERS AND STORMS OVER THE NORTHERN AND EASTERN PANHANDLE EVEN AFTER 06Z. THE STORMS ARE IN A MORE EARLY SUMMER TIME ENVIRONMENT...WITH BETTER 0-6 KM SHEAR AND THE LOW LEVEL THETA-E AXIS OVER THE EASTERN WYOMING BORDER EARLY THIS AFTERNOON. PRECIPITABLE WATER VALUES AROUND AN INCH WILL ALSO FAVOR HEAVY RAIN AND POSSIBLE FLOODING. DRIER AIR WILL SPREAD OVER THE CWA GRADUALLY FROM WEST TO EAST THROUGH MONDAY. SCATTERED LATE DAY THUNDERSTORMS WILL BE POSSIBLE AGAIN OVER THE EAST PART OF THE CWA ON SUNDAY...WITH LITTLE OR NO ACTIVITY ON MONDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL BOTH DAYS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 328 PM MDT SAT JUL 20 2013 UPPER HIGH CENTERED NR THE GREAT BASIN WILL SLOWLY MIGRATE INTO THE DESERT SOUTHWEST BY THE LATTER HALF OF THE WEEK. FLOW ARE THE PERIPHERY OF THE HIGH WILL TAP INTO MONSOONAL MOISTURE AND ADVECT IT INTO THE INTERMOUNTAIN WEST. SO EXPECT TO SEE PRECIPITATION CHANCES RETURN AND GIVEN THE SLOW STEERING WINDS AND PWATS THAT WILL RETURN TO BETWEEN 0.75 AND 1.25 INCHES...EXPECT HEAVY RAIN CHANCES TO RETURN. BEFORE THEN...TUESDAY WILL BE DRY AS THE UPPER HIGH TRANSITIONS. LLVL THERMAL RIDGE WILL HOLD TO THE WEST OF THE AREA...ALTHOUGH H7 TEMPERATURES WILL CLIMB TO BETWEEN 16-18C. THIS WILL PRODUCE HIGH TEMPERATURES WELL INTO THE 90S AT MOST LOCATIONS. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE SINGLE DIGITS IN AREAS WEST OF THE LARAMIE RANGE ON TUESDAY. HOWEVER...LIGHTER SURFACE WINDS WILL SUPPRESS FIRE WEATHER CONCERNS. INITIAL SURGE OF MONSOONAL MOISTURE WILL RETURN ON WEDNESDAY. BEST INSTABILITY AND LLVL CONVERGENCE WILL BE MAINLY CONFINED TO SOUTHEAST WYOMING...BUT CANT RULE OUT ELSEWHERE. THURSDAY LOOKS TO PROVIDE THE BEST CHANCE FOR PRECIPITATION IN THE EXTENDED AS SHORTWAVE ENERGY ROTATES ACROSS THE AREA. MUCH OF THE SAME FOR FRIDAY AND SATURDAY AS MOISTURE RECYCLES DAILY AROUND THE PERIPHERY OF UPPER HIGH. OF COURSE...BEST CHANCES FOR DAILY CONVECTION WILL COME DURING THE AFTERNOON AND EVENING HOURS...BUT WOULD NOT BE SURPRISED IF SOME OF THE ACTIVITY LINGERS INTO THE OVERNIGHT HOURS. HIGH TEMPERATURES WILL SLOWLY FALL BACK INTO THE 80S THROUGH THE END OF THE WEEK AND UPCOMING WEEKEND AS MORE MOISTURE/CLOUD-COVER LIMITS INSOLATION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON) ISSUED AT 527 PM MDT SAT JUL 20 2013 THUNDERSTORMS WILL CONTINUE OVER THE EAST PART OF THE CWA THROUGH THE EVENING. THE ACTIVITY WILL PRODUCE MVFR CEILINGS AND VISIBILITIES IN RAIN ALONG WITH GUSTY WINDS AND HAIL. A SCATTERED COVERAGE OF THUNDERSTORMS CAN BE EXPECTED OVER THE EAST PART OF THE CWA SUNDAY AFTERNOON AND EVENING. IFR CEILINGS AND MVFR VISIBILITIES IN FOG WILL DEVELOP OVER PARTS OF THE NEBRASKA PANHANDLE AFTER 09Z AND PERSIST THROUGH 15Z. THEN VFR CONDITIONS CAN BE EXPECTED THROUGH THE MID PART OF NEXT WEEK. && .FIRE WEATHER... ISSUED AT 328 PM MDT SAT JUL 20 2013 FIRE WEATHER CONCERNS INCREASE OVER THE CWA...ESPECIALLY WESTERN SECTIONS STARTING ON SUNDAY AND CONTINUING POSSIBLY INTO TUESDAY. WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 20 TO 25 MPH OVER CARBON AND ALBANY COUNTIES SUNDAY AND MONDAY DURING THE DAY. MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 7 AND 12 PERCENT OVER THE LOWER ELEVATIONS OF THOSE COUNTIES SUNDAY THROUGH TUESDAY. WILL HOLD OFF ON THE ISSUANCE OF A FIRE WEATHER WATCH FOR THOSE ZONES AS CONDITIONS ARE AT OR BELOW CLIMATOLOGY AND WINDS WILL BE MARGINAL. FURTHER TO THE EAST...MINIMUM RELATIVE HUMIDITY VALUES WILL NOT BE AS LOW AND SOME LATE DAY STORMS WILL BE PRESENT THROUGH MONDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...WEILAND LONG TERM...HAHN AVIATION...WEILAND FIRE WEATHER...WEILAND
Hazardous weather outlook, Jul 20, 4:30 PM MDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 430 PM MDT SAT JUL 20 2013 WYZ101>107-109>119-212230- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 430 PM MDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SOME THUNDERSTORMS WILL CONTINUE OVER SOUTHEAST WYOMING THROUGH THE EVENING. SOME OF THE STORMS...ESPECIALLY ALBANY COUNTY EASTWARD...WILL PRODUCE HEAVY RAIN...HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ108-212230- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-GOSHEN COUNTY- 430 PM MDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE AS WELL AS GOSHEN COUNTY WYOMING AND WILL BE WIDESPPREAD THROUGH THE EVENING. MANY OF THE STORMS WILL BE STRONG OR SEVERE...WITH HAIL TO OVER AN INCH IN DIAMETER...HEAVY RAIN...WID GUSTS TO 60 MPH AND FREQUENT LIGHTNING EXPECTED WITH THE STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR THAT AREA. THE HEAVY RAIN MAY PRODUCE FLOODING IN SOME LOCAL AREAS. THE STORMS WILL TAPER OFF BY THE LATE EVENING... WITH WEAKER STORMS CONTINUING THE REST OF TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST OF THE LARAMIE RANGE ONCE AGAIN SUNDAY AFTERNOON AND CONTINUE THROUGH SUNSET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH EARLY TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Jul 20, 5:19 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 519 PM MDT SAT JUL 20 2013 NEZ019-210000- SCOTTS BLUFF NE- 519 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF COUNTY UNTIL 600 PM MDT... AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SCOTTS BLUFF NATIONAL MONUMENT...OR 8 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... WILDCAT HILLS CAMPGROUND AND SCOTTS BLUFF NATIONAL MONUMENT AROUND 525 PM MDT. GERING...WILDCAT HILLS STATE RECREATION AREA AND TERRYTOWN AROUND 530 PM MDT. MELBETA AROUND 545 PM MDT. MINATARE AROUND 550 PM MDT. MCGREW AROUND 600 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4191 10336 4170 10337 4170 10387 4183 10387 TIME...MOT...LOC 2319Z 267DEG 22KT 4176 10374 JAMSKI
Special weather statement, Jul 20, 5:50 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT SAT JUL 20 2013
WYZ101-210030-
CONVERSE COUNTY LOWER ELEVATIONS WY-
550 PM MDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 630 PM MDT...
AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF DULL CENTER...OR 49 MILES NORTH
OF DOUGLAS...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
DULL CENTER AROUND 620 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4349 10490 4319 10490 4341 10528 4350 10523
4351 10498
TIME...MOT...LOC 2351Z 293DEG 14KT 4344 10512
JAMSKISpecial weather statement, Jul 20, 6:03 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 603 PM MDT SAT JUL 20 2013 NEZ002-095-210030- DAWES NE-NORTH SIOUX NE- 603 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN SIOUX AND CENTRAL DAWES COUNTIES UNTIL 630 PM MDT... AT 559 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF WHITNEY LAKE...OR 20 MILES WEST OF CHADRON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHITNEY LAKE... CHADRON AIRPORT... WHITNEY... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4296 10303 4273 10307 4276 10350 4295 10349 TIME...MOT...LOC 0003Z 277DEG 26KT 4288 10335 MAZUR
Special weather statement, Jul 20, 6:29 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 629 PM MDT SAT JUL 20 2013 NEZ095-WYZ102-210100- NIOBRARA COUNTY WY-NORTH SIOUX NE- 629 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX AND EXTREME SOUTHEASTERN NIOBRARA COUNTIES UNTIL 700 PM MDT... AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF MONTROSE...OR 27 MILES EAST OF LUSK...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MONTROSE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4296 10354 4264 10369 4283 10408 4298 10400 TIME...MOT...LOC 0030Z 289DEG 17KT 4287 10393 MAZUR
Special weather statement, Jul 20, 6:37 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
637 PM MDT SAT JUL 20 2013
NEZ002-210100-
DAWES NE-
637 PM MDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWES COUNTY UNTIL
700 PM MDT...
AT 632 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHADRON AIRPORT...OR 6 MILES WEST OF
CHADRON...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CHADRON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4270 10277 4278 10322 4295 10319 4297 10279
4294 10278 4280 10278 4278 10277
TIME...MOT...LOC 0037Z 279DEG 21KT 4286 10308
MAZURSpecial weather statement, Jul 20, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 721 PM MDT SAT JUL 20 2013 NEZ002-003-210145- BOX BUTTE NE-DAWES NE- 721 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHERN BOX BUTTE COUNTIES UNTIL 745 PM MDT... AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF BOX BUTTE CAMPGROUND...OR 28 MILES SOUTHWEST OF CHADRON...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOX BUTTE CAMPGROUND... BOX BUTTE DAM... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4261 10277 4231 10278 4237 10340 4257 10339 TIME...MOT...LOC 0122Z 271DEG 34KT 4248 10323 MAZUR
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 2:40 AM MDT | Fire Weather Watch | CYS | 16 hr | |
| Jul 21, 2:40 AM MDT | Red Flag Warning | CYS | 16 hr | |
| Jul 21, 5:30 PM MDT | Special Weather Statement | CYS | Converse | 30 min |
| Jul 21, 5:35 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 25 min |
| Jul 21, 5:58 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 47 min |
| Jul 20, 6:03 PM MDT | Special Weather Statement | CYS | Dawes | 27 min |
| Jul 20, 6:29 PM MDT | Special Weather Statement | CYS | Sioux | 31 min |
| Jul 20, 6:37 PM MDT | Special Weather Statement | CYS | Dawes | 23 min |
Nearby
Special Weather Statements in Nebraska, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.